Advertisement

Materials Science

, Volume 37, Issue 1, pp 38–43 | Cite as

Exfoliation of a Rigid Linear Inclusion under Static Loading

  • M. M. Kundrat
Article
  • 20 Downloads

Abstract

We present a solution of the problem of exfoliation of a linear rigid inclusion in a homogeneous isotropic matrix. It is assumed that prefracture strips appear under loading near the tips of the inclusion. They are modeled by the jumps of tangential displacements along the matrix–inclusion interface. The problem is reduced to the Cauchy problem for a first-order differential equation. We also perform the numerical analysis of the problem.

Keywords

Differential Equation Cauchy Problem Static Loading Rigid Inclusion Tangential Displacement 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    L. T. Berezhnitskii and N. M. Kundrat, “Elastoplastic strains in the vicinity of a rigid inclusion,” Probl. Prochn., No. 11, 62–69 (1984).Google Scholar
  2. 2.
    G. P. Cherepanov, “Quasibrittle fracture,” Prikl. Matem. Mekh., 32, No. 6, 1034–1042 (1968).Google Scholar
  3. 3.
    G. M. Fikhtengol'ts, A Course of Differential and Integral Calculus [in Russian], Vol. 2, Nauka, Moscow (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • M. M. Kundrat
    • 1
  1. 1.Rivne State Technical UniversityRivne

Personalised recommendations